Application of non-local transformations for numerical integration of singularly perturbed boundary-value problems with a small parameter

Andrei D. Polyanin, Inna K. Shingareva

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
Original languageAmerican English
Pages (from-to)37-54
Number of pages18
JournalInternational Journal of Non-Linear Mechanics
DOIs
StatePublished - 1 Jul 2018

Fingerprint

Singularly Perturbed Boundary Value Problem
Small Parameter
Numerical integration
Boundary value problems
Boundary layers
Asymptotic Solution
Boundary Layer
Exact Solution
Numerical methods
Piecewise Smooth Functions
Second Order ODE
Mass transfer
Convective Heat Transfer
Singularly Perturbed Problem
Elementary Functions
Heat and Mass Transfer
Heat transfer
G-function
Monotonic
Test Problems

Cite this

@article{b41f83e624df4ac1be047c2a928a31fc,
title = "Application of non-local transformations for numerical integration of singularly perturbed boundary-value problems with a small parameter",
author = "Polyanin, {Andrei D.} and Shingareva, {Inna K.}",
year = "2018",
month = "7",
day = "1",
doi = "10.1016/j.ijnonlinmec.2018.04.006",
language = "American English",
pages = "37--54",
journal = "International Journal of Non-Linear Mechanics",
issn = "0020-7462",
publisher = "Elsevier Ltd",

}

TY - JOUR

T1 - Application of non-local transformations for numerical integration of singularly perturbed boundary-value problems with a small parameter

AU - Polyanin, Andrei D.

AU - Shingareva, Inna K.

PY - 2018/7/1

Y1 - 2018/7/1

U2 - 10.1016/j.ijnonlinmec.2018.04.006

DO - 10.1016/j.ijnonlinmec.2018.04.006

M3 - Article

SP - 37

EP - 54

JO - International Journal of Non-Linear Mechanics

JF - International Journal of Non-Linear Mechanics

SN - 0020-7462

ER -